Forward interest rate curves in discrete time settings driven by random fields

Gáll, J. and Pap, Gyula and van Zuijlen, M. C. A. (2006) Forward interest rate curves in discrete time settings driven by random fields. Computers and Mathematics with Applications, 51 (3-4). pp. 387-396. ISSN 0898-1221

[img] Text
Restricted to Registered users only

Download (590kB) | Request a copy


In this paper, we study the term structure of forward interest rates in discrete time settings. We introduce a generalisation of the classical Heath-Jarrow-Mort on type models. The forward rates corresponding to different time to maturity values will be equipped with different driving processes. In this way, we use a discrete time random field to drive the forward rates instead of a single process. We assume the existence of a general stochastic (market) discount factor process, which involves market price of risk factors. This way of building the model is motivated by statistical problems, which is the aim of our further studies. Since we are interested only in arbitrage free markets, we derive several sufficient conditions to exclude arbitrage opportunities in the models and we also present examples for the structure of the driving field, in particular, we use Gaussian autoregression fields.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Erika Bilicsi
Date Deposited: 08 Apr 2013 13:21
Last Modified: 08 Apr 2013 13:21

Actions (login required)

Edit Item Edit Item